Mohammed, MogtabaSango, Mamadou2016-06-092016-06-092015Mohammed, M & Sango, M 2015, 'Homogenization of linear hyperbolic stochastic partial differential equation with rapidly oscillating coefficients : the two scale convergence method', Asymptotic Analysis, vol. 91, no. 3-4, pp. 341-371.0921-7134 ( print )1875-8576 (online)10.3233/ASY-141269http://hdl.handle.net/2263/52908In this paper we establish new homogenization results for stochastic linear hyperbolic equations with periodically oscillating coefficients. We first use the multiple expansion method to drive the homogenized problem. Next we use the two scale convergence method and Prokhorov’s and Skorokhod’s probabilistic compactness results. We prove that the sequence of solutions of the original problem converges in suitable topologies to the solution of a homogenized stochastic hyperbolic problem with constant coefficients. We also prove a corrector result.enIOS PressHomogenizationTwo-scale convergenceHyperbolic stochastic PDECorrector resultProkhorov and Skorokhod compactness resultsHomogenization of linear hyperbolic stochastic partial differential equation with rapidly oscillating coefficients : the two scale convergence methodPostprint Article